This whole month I've been having problems with using the restroom such as constipation. When my period came it was spotting, then heavy, then spotting again. It also came with diarrhea. I've noticed that some of my feces being black which I looked up to be internal bleeding. I've taken medicine but that didn't work, I'm also bloating and feeling much nausea. I don't think it's pregnancy ( period came with tissue ) but these are very concerning, could this be serious?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for your post.
If you have been ill for a month, you should see your doctor. Black (tarry) stools can be caused by bleeding from the upper digestive track and should definitely be looked into.
HelenaApril 1, 2017 - 4:25am